Jump to content
Sign in to follow this  
derpytia

Poop out after 2 weeks?

Recommended Posts

I started Remeron little over two weeks ago and it was going so well! I was getting sleep, my mood improved, and it actually lowered my intrusive, severe tinnitus to it's previous levels before it increased in March

Then today I woke up and it... just stopped working? This is my second ever antidepressant (two others I tried gave me such bad side effects I had to stop taking them) and I've never expected it to stop working this fast?

Is it common for Remeron to stop working after a mere two weeks?

Share this post


Link to post
Share on other sites
11 hours ago, ladysmurf said:

maybe you need to increase the dosage? everyone responds differently so its hard to say.

I'm not sure I want to increase the dosage as I know Remeron is hard to get off of and If I need to taper off I'd rather do it now while the dose is still relatively low than later when the dose is high.

Share this post


Link to post
Share on other sites

yeah I had remeron just stop working. it was odd but not that odd. I just moved on. I've been on a lot of different meds, sometimes they lose their edge. sometimes it's just a phase you go through and your brain chemistry changes. hell, I think I get manic sometimes now.. this is new. brain chemistry changes with personality, I think

Share this post


Link to post
Share on other sites
17 hours ago, derpytia said:

I'm not sure I want to increase the dosage as I know Remeron is hard to get off of and If I need to taper off I'd rather do it now while the dose is still relatively low than later when the dose is high.

Talk it over with your doctor. Maybe you just need an increase. Remeron is a great drug from what people I heard who have used it.. One of the very few that worked for me in all of my years of suffering, however, it made me sleepy, and I took time off from work to see if my body would get used it to it, but nothing :( . I wish it didn't have that effect on me because drugs rarely work on me.

Share this post


Link to post
Share on other sites

It has been one of the easier ones for me to get off of and dose increases go fairly smoothly. It doesn't have a dual action I believe, so there is less difficulty. Generally if it isn't working the physical side effects are lesser since it wasn't doing much anyway. I quit two SSRI's cold turkey (once by doctors idiotic orders and once by my own stupidity) and had no side effects, but Cymbalta and Ativan destroyed me. It is also possible to add another medication to augment your remeron. If it helped in the past it is worth a shot.

Share this post


Link to post
Share on other sites

I’m on 30 mg at nite of Remeron. I’ve been on it about a year, started at 15 mg. My dr had to prescribe me Thorazine, just recently & my sleep has way improved... I am a bit foggy in the AM. I’m also on Ritalin & Wellbutrin in morning, that helps. So, I am on 1 med for ... and another med for ... THEN, 2 more meds to make talking the 1st & 2nd med, have less severe side effects. 

Its all a puzzle to me.

Share this post


Link to post
Share on other sites

@derpytia Remeron stopped working for me as well, after a month I think. I only worked intermittently as well. Some days were great, some days were not.

BTW, good to see you again!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...